# SDR ASAA2015082512908

- Difficulty date: August 25, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 34,689 hours, 10,533 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MID PACIFIC -TEMPORARY LOSS OF ALL FMC DATA WITH VTK FLAGS LT IRS SHOWING 3 MILE DEVIATION AND INCREASING.  ACFT GROUNDED.  LT FMC SHOWS AN INFLIGHT FAULT THAT CAUSED MULTIPLE FLAGS.  REBOOTED LT FMC COMPUTER & BITE TEST OK REF FIM TASK 34-61, TASK 801, VERIFIED NO FAULTS CURRENT OR INFLIGHT ON IRS.  NO HISTORY 90 DAYS.  LT FMC HAD A TEMP LOCK-UP.  OPS OK.  ETOPS GROUND VERIFICATION COMPLETE.
